« on: June 30, 2017, 08:39:58 pm »
…so basically I can start a yawn but I never finish it. So there’s no relief. It’s like when you yawn and someone sticks their finger in your mouth (yes my wife is strange) so you can’t finish it. Except this happens to me all of the time. I think it’s just because I’m thinking about it now. Kind of like insomnia… if you think about it enough, it just keeps happening.
Anyway, anyone else with a similar experience or am I just totally off the mark here…?
« on: March 05, 2017, 04:58:30 pm »
Does anyone know if this could cause side effects. I’m almost two years off K and have terrible anxiety and overwhelm. I’m still on 20 mg Elavil and 10 mg Buspar.
Acne breakouts during rapid taper
« on: April 03, 2017, 12:42:59 pm »
I’m 2 months in on a forced rapid taper of valium & have 2 more months to go before I hit 0. I have suffered from acne since I was about 13 years old~it started out as cystic acne & has unfortunately left a lot of scarring. It continued throughout my 20’s then started clearing up when I was about 32. Before I started my taper I was having some hormonal issues & my acne resurfaced~but this time as mainly very oily skin, blackheads, & a smattering of pimples around that time of the month. However, about 5 weeks into my taper my skin started to get extremely oily & I started getting lots of pimples. Yesterday a cyst surfaced on my chin ? I haven’t had cystic acne since I was a teenager! It’s so embarrassing. Does anyone know if benzo withdrawal & acne are related? My guess is that since the withdrawal symptoms pretty much encompass every part of our bodies, I wouldn’t be surprised if it messes with our hormones as well. Has anyone else experienced this symptom? & when will it go away? I have enough to worry about what with all the symptoms I’m already having that cystic acne is the LAST thing I need! Thank you to everyone in advance & I hope everyone has a good start to the week ?
Is Moon Phases a thing?
« on: March 07, 2017, 09:19:58 pm »
I’m noticing more insomnia when full moon approaches? http://www.moongiant.com/Full_Moon_New_Moon_Calendar.php
30 year Headache!
« on: October 16, 2016, 01:09:45 pm »
In 1986 I was prescribed Ativan…….In 1995 Diazepam was substituted. until the last year I was unable to come of Benzos. This time last year I was on 40mg of Diazepam daily ( Taken in one go in the morning ) I was told by the local GP surgery I had to come off them. What staggers me is the lack of information, total lack of support. I have done my own research. Phoned a helpline in Bristol. Presented an ignorant GP with tapering guidelines. X wanted me to cut from 15mg to 20mg in less than 2 weeks…The withdrawal was horrendous and totally ruined my Christmas and that of other family members. X Told me I was not suffering from Withdrawal 18 days later and told me I was depressed……Giving me anti-depressant medication.”016 has seen me totally on my own try to withdrawal…I am now down to 8mg and am horrified to feel so awful on trying to cut by 1mg every 2 weeks. I live with daily tension headaches and have had them since taking Ativan years ago…they hav3 never gone away. I just want to share with others anything that can be helpful and also to top feeling so alone in this daily struggle. This last week has been one of the worst weeks of my whole life…..Thank you […]
I need to hear from people with hand issues, any kind
« on: August 06, 2016, 03:28:13 pm »
I need help. The past few days have been torture. I feel like I’m back in acute. My anxiety is terrible. Mostly because of hand/finger issues. They’ve been twitching, buzzing, shaking. So have my forearms. I’ve been stressed as well lately as well. When I’m doing things it’s not as bad. When I’m sitting still it gets worse. The twitching in other body parts has lessened dramatically but not my hands. Please give me hope! I’m 7 months out and it should be this bad.
« Last Edit: August 06, 2016, 03:34:36 pm by [Buddie] »
Re: Pretty sure I've got cancer...
« Reply #9 on: July 06, 2016, 01:09:38 pm »
I’ve had the rash they’re testing for 6 years